# SDR DHL2003873572

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION EXTERNAL AC POWER RECEPTECALE COMPARTMENT SKIN CRACKED 0.250 AROUND STA -39.000 BETWEEN L-31R AND L-33R.  REMOVED FASTENERS. TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030632, ED-3440. PERFORMED NDT INSPECTION IAW DC8 SPM PART 6-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED AN EXTERNAL REPAIR DOUBLER AND A FILLER. CLEANED, TREATED AND PRIMED THE REPAIR PARTS IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED FILLER AND DOUBLER ON EXTERNAL AC POWER RECEPTACLE COMPARTMENT SKIN (AROUND STA.-39.000 BETWEEN L-31R AND L-33R) USING NEW FASTENERS.
